About 10 months ago I was exposed to and diagnosed with scabies. I believe I was exposed to it through a sexual encounter. I was given Permethrin cream and over several weeks they eventually went away. However, the following few months afterwards, I noticed the sudden appearance of small brown spots all over my body (trunk, legs, arms, face, etc.). They just look like small moles and in no way bother me. It just seemed odd to me that I would get so many brown spots (40+) in such a short period of time. Could this be some kind of pigmentation change from having scabies? There also is a history of melanoma in my family, so this came to mind as a cause for concern? Any insight would be appreciated.
especially in his buttocks around 4 or 5 round coin sized spots, 2 on his right foot, one on his left arm and two bigger ones just where the kidneys are is like drawing where they are, no symptoms, just there, Doctor thought they were fungus but after 4 days with the treatment is not working, everything still the same....What can it be? I don know if I should worry or not :(. Please help!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.